Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Tulsa, OK

April 4, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 4, 2017, 6:08 PM CDT for 4 counties in Oklahoma. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2017, 6:08 PM CDT (23:08 UTC)
Expired
Apr 4, 2017, 6:45 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 6:38 PM CDTHAIL 0.75Muskogee, OKDIME SIZE HAIL ON THE WEST SIDE OF MUSKOGEE.
Apr 4, 6:40 PM CDTHAIL 1Locust Grove, OK
Apr 4, 6:43 PM CDTHAIL 1Locust Grove, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WUUS54 KTSA 042308
SVRTSA
OKC021-097-101-145-042345-
/O.NEW.KTSA.SV.W.0068.170404T2308Z-170404T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
608 PM CDT TUE APR 4 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Mayes County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Northwestern Cherokee County in east central Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...

* Until 645 PM CDT

* At 608 PM CDT, a severe thunderstorm was located over Porter, 
  moving northeast at 55 mph. Another severe storm was located near 
  Boynton, also moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Muskogee...                       Wagoner...
  Pryor...                          Pryor Creek...
  Chouteau...                       Haskell...
  Locust Grove...                   Okay...
  Hulbert...                        Porter...
  Taft...                           Boynton...
  Tullahassee...                    Peggs...
  Sportsmen Acres Community...      Sequoyah State Park...
  Rose...                           Wainwright...
  Redbird...                        Jamesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3621 9501 3616 9501 3616 9491 3613 9484
      3556 9558 3565 9572 3572 9571 3573 9574
      3608 9550 3608 9544 3616 9544 3635 9531
TIME...MOT...LOC 2308Z 224DEG 48KT 3587 9549 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
863 
WWUS54 KTSA 042318
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
618 PM CDT TUE APR 4 2017

OKC101-042328-
/O.CAN.KTSA.SV.W.0068.000000T0000Z-170404T2345Z/
Muskogee OK-
618 PM CDT TUE APR 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3621 9501 3616 9501 3616 9491 3613 9484
      3581 9526 3582 9536 3580 9542 3580 9548
      3579 9555 3576 9559 3579 9564 3584 9564
      3586 9565 3608 9550 3608 9544 3616 9544
      3635 9531
TIME...MOT...LOC 2318Z 224DEG 48KT 3597 9537 

$$

OKC021-097-145-042345-
/O.CON.KTSA.SV.W.0068.000000T0000Z-170404T2345Z/
Mayes OK-Wagoner OK-Cherokee OK-
618 PM CDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN MAYES...WAGONER AND NORTHWESTERN CHEROKEE COUNTIES...

At 618 PM CDT, a severe thunderstorm was located over Wagoner, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Okay...
Hulbert...                        Porter...
Tullahassee...                    Peggs...
Sportsmen Acres Community...      Sequoyah State Park...
Rose...                           Redbird...
Mazie...                          Lost City...
Murphy...                         Choska...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3621 9501 3616 9501 3616 9491 3613 9484
      3581 9526 3582 9536 3580 9542 3580 9548
      3579 9555 3576 9559 3579 9564 3584 9564
      3586 9565 3608 9550 3608 9544 3616 9544
      3635 9531
TIME...MOT...LOC 2318Z 224DEG 48KT 3597 9537 

HAIL...1.25IN
WIND...60MPH
 
$$
912 
WWUS54 KTSA 042328
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
628 PM CDT TUE APR 4 2017

OKC021-097-145-042345-
/O.CON.KTSA.SV.W.0068.000000T0000Z-170404T2345Z/
Mayes OK-Wagoner OK-Cherokee OK-
628 PM CDT TUE APR 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN MAYES...NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE
COUNTIES...

At 628 PM CDT, a severe thunderstorm was located 8 miles west of
Peggs, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Peggs...
Sportsmen Acres Community...      Rose...
Mazie...                          Murphy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3621 9501 3616 9501 3616 9491 3613 9484
      3609 9502 3606 9504 3603 9510 3599 9519
      3596 9528 3595 9537 3599 9537 3601 9539
      3606 9540 3610 9542 3610 9540 3616 9544
      3635 9531
TIME...MOT...LOC 2328Z 224DEG 48KT 3607 9525 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:51 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 4, 2:51 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
251 PM CDT Tue Apr 4 2017

.DISCUSSION...
Vigorous upper wave currently moving out of the Texas panhandle
will approach from the west this afternoon/evening with the threat
for severe weather. Surface low was located east of Fredrick with
a warm front extending into northeast Oklahoma. As surface low
tracks northeast, warm front is forecast to lift north to near
I-44 by mid/late afternoon. Strong to severe thunderstorms will
likely develop near the frontal boundary across northeast Oklahoma
by late afternoon as cap continues to erode with strong surface
heating. Moderate instability, coupled with strong shear, will
initially support a large hail threat with storms transitioning
to a hail/damaging wind threat as convective line moves into
northwest Arkansas this evening. There is a limited tornado
threat with any supercells that develop near the warm front
across NE OK, however the main inhibiting factor remains the lack
of deeper low level moisture.

Main severe threat will end shortly after midnight as storms move
east of northwest Arkansas. Behind departing system, cold/breezy
conditions are expected into the day Wednesday with scattered
showers across NE OK/NW AR. Surface high settles over the region
Thursday night and with clear skies a freeze appears likely over
portions of Eastern Oklahoma and northwest Arkansas early Friday
morning.

Upper ridge begins to build back into the Southern Plains Friday
into the early part of the weekend with warmer conditions. Strong
upper jet streak will move out of the desert southwest during the
day Sunday with showers/thunderstorm chances increasing along
approaching Pacific front Sunday night into Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  63  42  66 /  80  30  10   0
FSM   54  63  42  67 /  80  40  10   0
MLC   52  66  41  69 /  70  20  10   0
BVO   45  63  36  68 /  80  30  10   0
FYV   48  56  36  61 /  80  50  10   0
BYV   50  56  41  60 /  80  50  10   0
MKO   50  62  40  67 /  80  30  10   0
MIO   48  60  39  62 /  80  50  10   0
F10   50  64  41  68 /  60  20  10   0
HHW   52  66  41  70 /  50  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
LONG TERM....12
Hazardous weather outlook, Apr 4, 5:07 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
507 PM CDT Tue Apr 4 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
507 PM CDT Tue Apr 4 2017

...Severe Storms This Evening...Large Hail Primary Threat...Especially NE OK.

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Late Afternoon or Early Evening.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast OKlahoma.
	ONSET...After Midnight.

DISCUSSION...
Scattered severe thunderstorms remain ongoing late this afternoon
across parts of northeast Oklahoma as an area of low pressure
continues to lift northeast along with attendant surface
boundaries. Golf ball size hail will be possible...however a few
storms may take on a supercell structure and will have potential
to produce baseball size hail...along with a tornado or two into
the evening hours...mainly across northeast Oklahoma. Severe
weather will continue into the evening and spread east as the
aforementioned features track that direction. Storms that spread
into western Arkansas this evening. will encounter a less
favorable environment as instability will be less across these
areas. However...the passing strong storm system will help
maintain the risk of severe weather through the evening hours. The
severe weather potential will end around midnight.

Locally heavy rainfall is possible north of Interstate 40 this
evening into tonight as widespread rains develop. A strong cold
front will follow the storms system with strong northerly winds
spreading into the region tonight behind the boundary.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...High Wind Potential.
THURSDAY and FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Gusty winds and much cooler temperatures will prevail on
Wednesday. Temperatures will warm by the weekend with gusty
southerly winds returning on Saturday. Thunderstorm chances return
by early next week.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 4, 5:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             2 SE TULSA              36.11N 95.90W
04/04/2017  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            61ST AND MEMORIAL

&&

AEJ
Local storm report, Apr 4, 5:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             PRYOR                   36.31N 95.32W
04/04/2017  E0.88 INCH       MAYES              OK   PUBLIC

&&

AEJ
Local storm report, Apr 4, 5:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             TIAWAH                  36.26N 95.56W
04/04/2017  E2.75 INCH       ROGERS             OK   PUBLIC

            RELAYED BY KOTV...PICTURE ACCOMPANIED REPORT

&&

SFP
Local storm report, Apr 4, 5:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT TUE APR 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             TULSA                   36.13N 95.92W
04/04/2017  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            9TH AND SHERIDAN

&&

AEJ
Special weather statement, Apr 4, 6:00 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
600 PM CDT TUE APR 4 2017

OKZ055>057-060>062-067-068-070-042345-
Tulsa OK-Muskogee OK-Craig OK-Cherokee OK-Rogers OK-Nowata OK-
Washington OK-Wagoner OK-Mayes OK-
600 PM CDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRAIG...ROGERS...MAYES...
SOUTHEASTERN WASHINGTON...SOUTHERN NOWATA...WAGONER...NORTHWESTERN
CHEROKEE...NORTHWESTERN MUSKOGEE AND NORTHEASTERN TULSA COUNTIES
UNTIL 645 PM CDT...

At 600 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Talala to 5 miles north of
Verdigris to 2 miles northwest of Coweta to near Taft. Movement was
northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Northeastern Tulsa...             Broken Arrow...
Muskogee...                       Claremore...
Wagoner...                        Nowata...
Pryor...                          Owasso...
Coweta...                         Pryor Creek...
Catoosa...                        Collinsville...
Verdigris...                      Chouteau...
Haskell...                        Chelsea...
Inola...                          Locust Grove...
Oologah...                        Adair...

This includes Interstate 44 between mile markers 231 and 275.

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3635 9521 3602 9503 3565 9559 3588 9575
      3621 9586 3659 9584 3700 9529
TIME...MOT...LOC 2300Z 224DEG 48KT 3655 9566 3631 9572 3597 9568 3577
9557
Special weather statement, Apr 4, 6:04 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
604 PM CDT TUE APR 4 2017

OKZ054-059-042330-
Osage OK-Pawnee OK-
604 PM CDT TUE APR 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND PAWNEE COUNTIES
UNTIL 630 PM CDT...

At 604 PM CDT, a strong thunderstorm was located 4 miles west of
Maramec, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Fairfax...
Shidler...                        Wynona...
Ralston...                        Osage...
Burbank...                        Hallett...
Blackburn...                      Maramec...
Skedee...

A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

LAT...LON 3685 9663 3647 9611 3616 9664 3616 9679
      3618 9682 3624 9682 3625 9684 3625 9691
      3626 9693 3633 9693 3633 9696
TIME...MOT...LOC 2304Z 224DEG 48KT 3626 9676

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:36 AM CDTRiver Flood WarningTSAOttawa4 days
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 4, 4:06 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee39 min
Apr 4, 4:22 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner38 min
Apr 4, 4:34 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee41 min
Apr 4, 4:47 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
Apr 4, 4:52 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa21 min
Apr 4, 5:16 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 4, 5:18 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 4, 5:20 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa40 min
Apr 4, 5:23 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers52 min
Apr 4, 5:29 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner46 min
Apr 4, 5:32 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner28 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Apr 4, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes34 min
Apr 4, 6:00 PM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner45 min
Apr 4, 6:03 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg42 min
Apr 4, 6:04 PM CDTSpecial Weather StatementTSAOsage, Pawnee26 min
Apr 4, 6:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
Apr 4, 6:25 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner48 min
Apr 4, 6:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 4, 6:31 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 4, 6:33 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes42 min
Apr 4, 6:40 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Pittsburg, Sequoyah35 min
Apr 4, 6:43 PM CDTSpecial Weather StatementTSACherokee32 min
Apr 4, 6:58 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.